# SDR FDEA202210012439

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418250
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR PANEL 251MVF IS CRACKED AND HAS AREAS OF DISBOND ON LOWER SIDE REPAIRED FLOOR PANEL 251MVF IAW BAC D6-55191, REV. C, AND B757 SRM 53-00-50-2R, REPAIR 2,   FIG. 201, SHEET 1 AND PARA. 4.A., AND VT MAE DWG 11864182, REV. A
